# SDR AWXA200600891

- Difficulty date: June 2, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 16,505 hours, 6,157 cycles
- Engine: Iae V2524A5
- Engine time: 16,505 hours, 6,157 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V11129
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,505 hours, 6,157 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

SLC - ENGINE SHUTDOWN - DURING NR 1 ENG START, AFTER STARTER CUTOUT, THE NR 1 ENG FAILED TO STABILIZE AND HUNG.  AIRCRAFT AUTO CRANKED AND ABORTED.  MAINTENANCE HAD CREW PERFORM 1 AUTO AND 1 MAN START.  NR 2 ENGINE HUNG ON BOTH ATTEMPTS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW AWA TASK CARDS F5M71301 AND OPERATIONAL CHECKS WERE GOOD.
